Link homology and Frobenius extensions

Tom 190 / 2006

Mikhail Khovanov Fundamenta Mathematicae 190 (2006), 179-190 MSC: Primary 57M27. DOI: 10.4064/fm190-0-6

Streszczenie

We explain how rank two Frobenius extensions of commutative rings lead to link homology theories and discuss relations between these theories, Bar-Natan theories, equivariant cohomology and the Rasmussen invariant.

Autorzy

  • Mikhail KhovanovDepartment of Mathematics
    Columbia University
    New York, NY 10027, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek